| Model Number |
CCWTT5 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer's internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following intraocular lens implant procedure the patient had decreased vision, blurry vision and had multiple snowflake like deposits scattered throughout the intraocular lens.The patient underwent yag laser capsulotomy.Additional information has been requested.
Event or Problem Description
Additional information has been received and stated that the snowflakes dissipated after performing a yag laser on them.The iol was not explanted.
Additional Manufacturer Narrative
Additional information was provided in b.5., and h.11.The manufacturer internal reference number is: (b)(4).